# SDR DALA2022041902691

- Difficulty date: April 16, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 92,984 hours, 38,605 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 CREW REPORTS GUSSETT LOCK WON'T HOLD DOOR OPEN. L2 DOOR. CORRECTIVE ACTION: REPLACED HOLD OPEN LOCK COLLAR ON 2L DOOR REF B757 AMM 52-11. OPS CHECKS GOOD. (8475078)
